Another q-extension of the beta function

George E. Andrews, Richard Askey

Research output: Contribution to journalArticlepeer-review

59 Scopus citations


Another q-extension of the beta function is given. This one has a special case that is a symmetric extension of the symmetric beta distribution.

Original languageEnglish (US)
Pages (from-to)97-100
Number of pages4
JournalProceedings of the American Mathematical Society
Issue number1
StatePublished - Jan 1981

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Another q-extension of the beta function'. Together they form a unique fingerprint.

Cite this